# SDR SWIA2021073059813

- Difficulty date: June 2, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE CORROSION SPOTS FOUND AT FLOOR BEAM APPROX F.S409.00+32-409.00+128 AT STGR25R (AREA MARKED)     (C-CHECK RO 7/27/2021)    REMOVED AND REPLACED RBL9 (STGR25R) FLOOR BEAM CAP BETWEEN FS409.00+32 AND FS409.00+128. REF  REO 601R-53-31-1198 REV--, DATED 2021-06-15, DWG 601R31117 REV E, DWG 601R31024 REV D, DWG 601R31005 REV B, DWG 601R31030 REV -P, CRJ 200SRM 53-00-43, CRJ200 SRM 51-42-21, AND CRJ200 SRM 51-42-22. COMPLIED WITH TASK CARD 51-900-1003-SKY
